Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 594945, 12 pages
http://dx.doi.org/10.1155/2011/594945
Research Article

Resilience of Interbank Market Networks to Shocks

School of Economics and Management, Southeast University, Nanjing, Jiangsu 211189, China

Received 7 March 2011; Accepted 31 July 2011

Academic Editor: Garyfalos Papaschinopoulos

Copyright © 2011 Shouwei Li and Jianmin He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shouwei Li and Jianmin He, “Resilience of Interbank Market Networks to Shocks,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 594945, 12 pages, 2011. doi:10.1155/2011/594945